# SDR CALA2016061500363

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 51,159 hours, 18,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMERGENCY LIGHTS INOPERATIVE, SEATS 32-38 ABC PATH LIGHT AND L2 DOOR.  R & R BATTERY PACK AT M1672.  R & R BATTERY FUSES ON M1672.  ALL EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51-06-960-805.
